# SDR HAL960116

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1701
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE CENTER CARGO FLOORBOARD SUPPORT WITH DEEP CORROSION ON THE AFT SIDE BETWEEN THE RIGHT TRAY AND THE RT FORWARD DRIVE CHAIN CHANNEL.  INSTALLED NEW FLOORBOARD SUPPORT ANGLE PER AARD 51-01-00-05.  ALODINED AND PRIMED PER SRM 51-21-00-VOL 1 STATION 1701.  (M)
